# SDR UPS05444203

- Difficulty date: March 13, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 101,885 hours, 25,799 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 69B621091
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1680 LBL 55 TIE DOWN FIG ATT PLATE FOUND CORRODED.  CORROSION BLEND OUT 0.025 INCH BY 1 INCH BY 1 INCH OUT OF SRM 53-10-01 FIG 1 LIMIT, TIE DOWN FIG PLATE REPLACED AS PER MM 20-51-01.
